Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Faslodex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-16-2007, 06:34 PM
ella
Guest
 
Posts: n/a
Default just starting

I'm just starting FASLODEX.RECEVIED my first one in Dec 2005.I'm just a little bit scare. I WAS ON HOrmonal treatment which I feel like this cause this to come back and now it is in my bones. So I am very weary about taking Faslodex this is a hormonal treatment. Will receive next treatment 11 of Jan. No serious side affect as of now.will have pet scan done in Feb to see result. Will keep you inform. Don't trust your DR. do your on research I did will talk with my DR AGAIN ABOUT this feeling and ask what else is abailable don't feel comfortable with this faslodex treatment just because of other patients that it didn't work and it came back.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:06 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.